# SDR DALA2022051203299

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DURING THE ENABLING ACTIVITIES OF W.O 5725- 010006-01B, WEAR WAS FOUND IN THE AREA OF THE LOWER AFT WING SKIN, AFT EDGE AT THE FLAP TRACK NBR 7, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00254:WEAR IN THE AREA OF THE LOWER AFT WING SKIN , AFT EDGE AT THE FLAP TRACK NBR 7, RH WING WAS REPAIRED PER PRI 5599088-14 REV 1 AND ERA 599088-14 REV.ORIGINAL. (2230805)
